# SDR UPS96220829

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5530 · Vertical Stabilizer
- Part: Web
- Part number: 2024T4
- Condition: Cracked
- Location: 3-95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE SI. WHILE WORKING RUDDER TRIM ACTUATOR DISCOVERED WEB CRACKED AT CUTOUTS FOR RTA AND RTB CABLES UNDER PRESSURE SEALS AT FIN STA 87.0 IN FIN TUNNEL.  REPAIRED FIN STA 87.0 WEB IN FIN IAW TRAMCO EWO 96-2442, UPS FILE NR  727-55-0332.
